Guys who only took a small amount of Fin (<5mg), GET IN HERE! Did you recover?

Hey everyone, finally glad to be able to join the forum and speak out about this evil drug.

I have yet to post a full member intro yet (will do soon) because ive been really wanting to ask this question. but I willl give a brief summary of myself.

  • Took 3.5mg of Fin over the course of 3 weeks.
  • Quit. Crashed Hard - The usual symptoms
  • Its been 1.5 months since ive quit
  • Mental sides went away but sexual sides are still very much persistent
  • Main ones being low penis sensitivity, much weaker erections and almost zero visual libido.
  • This is really destroying me… I used to be the complete opposite pre fin and i am only in my early 20s

Now… I have a few questions for those you who like me took only a small dose of Fin and quit right away

How are you doing?
Did you recover? How? How long did it take you?
What were some early signs you were getting better?
Do you have any tips?

I just want my normal 5ar function back :frowning:
Please tell me there is hope… Thank you

Hi man,

I understand your struggled, I’m 23 I took a pill the first week of december and I’m still struggling.

I had a rough crash: impotence for a week, sexual sides, brainfog, anhedonia, anxiety, insomnia, suicidal ideation. Mental sides went away in a month. Some days I still feel a bit slow and emotionnally blunted, but it might just be my perpetual anxious state.

Regarding the sexual, after my 1st week of impotence, I entered a 2nd phase where I was able to get erect but it was hard to maintain and numb. This lasted for a good month, after which I had 2 great weeks: good erections, okay libido, okay sensitivity. And then I recrashed again for a week and I was barely able to maintain an erection.

For the last week, I have pretty good erection quality and sensation. Masturbation is pleasurable and I feel attracted to what I see (curves used to arouse me as much as a lamp). However, I am still unable to get an erection strictly by watching porn (I could easily before), and orgasm quality and sensitivity are still not 100% like prefin. But this is the best I have ever felt. If I could recover visual arousal, I would 100% be okay to have sex and I wouldn’t worry.

Aside from the sexual, I’m still struggling with intense tinnitus in my left ear.

Regarding what I did, I did the brocoli treatment on and off, I eat primarly a ketogenic diet, I sleep well, and walk frequently. For the last days I’m drinking pomegrenade juice and taking L-citrulline for bloodflow. It seems to help a lot with my erections quality honestly. Also I reduce masturbation to once every 3 days. I have the urge to edge frequently, but I wouldn’t recommend it, it clogs my prostate. But if I have the urge to edge, at least I think it means my libido is not too bad (but still lacking visually).

Hope you’ll continue to get better man, don’t hesitate to message me if you have questions. It’s hard to do but try not to focus on it, don’t test yourself, eat and sleep well and that’s the most you can control.

Also maybe do a bloodtest soon to have a baseline. I did a bloodtest 1 week postcrash, and I’m going for another one next week

Keep your head up, I made the most progress at weeks 9 and 10

So it looks like I am in litterally in the EXACT same position as you.

  • First took fin in early dec as well
  • I can also get 80% hard from porn but I HAVE use physical stimulation
  • pre-fin, watching porn would make me hard within seconds without touch
  • My erection is slow and weak
  • The mind-dick connection is simply not there
  • Like you, I did a bloodtest 1 week post crash.
  • Everything seemed ok expect high estrogen and low iron

This is really dehibilating man… its really eating away at me and destroying me. I know people have worse sides but goodness, i never ever thought i would get like this with only 3.5mg. Even these few sexual sides is ruining my mentality

I really hope we get better… this stuff is fucking poison.

btw, how much citrulline do you take and when?

Yea man keep your head up it could be worse. When I had my mental sides on top, I had trouble functioning and wanted to die. Compared to that, sexual sides almost seem like a vacation.

My best advice is really to limit ejaculation (every 3-5 days). But if you don’t get spontaneous erections (I dont), I would masturbate daily to get some bloodflow and work on the mindpenis connection, but I wouldn’t come nowhere close to ejaculation (to prevent clogging the prostate).

Yesterday I masturbated twice because I was confident, and I barely slept tonight. It’s my first time doing insomnia in a month and a half. No way I’m doing that again.

For citrulline I simply take 3g with pomegrenade juice. I don’t know if it’s helping or if I’m just recovering right now but I took it for bloodflow and because it’s pretty safe (do your research tho Im not a doctor)

We’ll get better man

I think both of you still have a good few months to go yet before you can be condemning yourselves to anything. And to have seen improvements in that time too? Honestly looks positive.

Wait it out and relax and never touch fin again. Not that you’d be tempted I’d imagine!

More than likely your sides will pass.

1 Like

Yeah you really think so?

I will be at the 3 month mark in 10 days and this is truly depressing.

I was doing great up until yesterday but 2 ejaculations the same day completely wrecked me, I’m now unable to get erected by any means. The fear of permanence is horrifying, but the zigzag of symptoms makes it mentally unbearable. Its the second time that I think I’m getting out of the woods only to be thrown right back in

I really hope so man.

Tbh for me personally , i am only down to a small handful of VERY annoying sides.
Those being weak erections, low penile sensitivity and the worst one IMO… no mind-dick connection at all, I can only achieve an erection if i use physical touch.
I have no brain fog , no mental sides left.

Has anyone here FULLY recovered from a small dose of Fin?

Yeah there are plenty who have recovered from small doses. Well i would assume so because they post here once and then disappear.
Im coming up on a year from small dose (5 1mg pills spread out over a week). My eyes and muscles are still messed up as well as brain fog. I remember my balls ached so bad for like 6 months and i had breast tenderness. My point is that those sexual sides of mine went away completely so you have a shot

Thanks for the response @dragonslayer123, that’s good news

But you say your sexual sides were ball ache and breast tenderness, did you also have low libido and sensitivity?

Glad to hear you recovered @dragonslayer123

I would also like to know this

I wouldnt call my situation a recovery. Still dealing with brain fog, messed up eyes and muscles which make everyday things incredibly tough. Just tried to give a little hope with the ball aches going away